# SDR UALA2011081004172

- Difficulty date: August 9, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 39,997 hours, 8,630 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SLIGHT BURNING SMELL ROWS 17 & 19 (RUBBER SMELL).   REF AMIS HISTORY SEQ 9772010, RUBBER SMELL BETWEEN ROW 17 AND 19.  TURN ON IFE SYSTEM AND ALL CABIN LIGHTS, AND GALLEY POWER IN SAME LOCATION; CONFIRM NO ABNORMAL (RUBBER ) SMELL ON ACFT.  TURNED ON IFE ALL CABIN LIGHTS ALL GALLEY COFFEEMAKERS ALL OVENS, CHECKED ABOVE CENTER GALLEY CHECK RECIRC FANS AND CHILLERS.  NO SMELL NOTED.
